# SDR SWAA000456

- Difficulty date: March 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545801
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAME CORRODED, BS 227, RBL 41.  REPAIRED FRAME PER SRM.
